# SDR UALA2013053003777

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,693 hours, 19,900 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT ELECTRICAL ODOR IN FWD CABIN DURING DESCENT.  FOUND CENTER AISLE LAVATORY LIGHT SIGN WITH EVIDENCE OF OVERHEATING.  REPLACED SIGN, OPS CHECK GOOD.
